# SDR COMA0770054

- Difficulty date: October 7, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 10,585 hours, 7,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5070 - PAX DOOR OUTER HANDLE MESSAGE ON T/O.  T/O ABORTED SAFELY.  TRANSFERRED TO DMI LIST PER MEL 52-70-01.
